# SDR DHL2003807541

- Difficulty date: October 19, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER L/E UPPER SKIN CORRODED STA XFS 310.250 - XFS 335.250 XW 257.500 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  TRIMMED OUT AND REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  FABRICATED (4EA) FILLERS (7075-T6AL 0.063), AND DOUBLER (7075-T6AL 0.071) IAW ASTAR ED EDU21-9 AND DWG U21-R09.  CLEANED, TREATED AND PRIMED AREA, FILLERS AND DOUBLER INTERNAL PART IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLERS AND DOUBLER WITH NEW FASTENER IAW ASTAR ED EDU21-9, DWG U21-R09, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
